# SDR Y2PA96040

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squawt Switch
- Part number: A223802
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM YIP.  AIRCRAFT RETURNED TO YIP AND MADE AN UNSCHEDULED LANDING.  NO EMERGENCY PROCEDURES REQUIRED.  PROBLEM WAS DUPLICATED.  REPLACED THE NOSE LANDING GEAR SQUAWT SWITCH.  LANDING GEAR WAS CYCLED AND OPERATIONALLY CHECK PER FALCON MM 32-60-10 WITH NO DEFECTS NOTED.  (M)
